# SDR UIEA2025030600210

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP AT BS 2598 BULKHEAD LH FWD INNER CHORD FOUND 5TH HOLE FROM BOTTOM WITH CRACK INDICATION APPROX 7 O'CLOCK POS LOOK O/B AS MARKED.( REPAIRED AS PER EN #1012-25 REV.0.  NO FURTHER DEFECTS NOTED.  )
